CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
On the Integral Representation of Binary Quadratic Forms and the Artin Condition 期刊论文
TOKYO JOURNAL OF MATHEMATICS, 2018, 卷号: 41, 期号: 2, 页码: 371-384
Authors:  Lv, Chang;  Shentu, Junchao;  Deng, Yingpu
Favorite  |  View/Download:3/0  |  Submit date:2019/03/11
binary quadratic forms  integral points  ring class field  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:17/5  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:42/11  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Integral representations for binomial sums of chances of winning 期刊论文
ARS MATHEMATICA CONTEMPORANEA, 2017, 卷号: 12, 期号: 2, 页码: 329-336
Authors:  Dong, Zhao;  Li, Wenbo V.;  Song, Chunwei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Binomial sum  integral representation  probabilistic analysis  unbalanced coin  
An Adaptive Perfectly Matched Layer Method for Multiple Cavity Scattering Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 534-558
Authors:  Wu, Xinming;  Zheng, Weiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniaxial perfectly matched layer  multiple cavity scattering  adaptive finite element  a posteriori error estimate  
On the weak L (p) -Hodge decomposition and Beurling-Ahlfors transforms on complete Riemannian manifolds 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2011, 卷号: 150, 期号: 1-2, 页码: 111-144
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Beurling-Ahlfors transforms  Hodge decomposition  Martingale representation formula  Weitzenbck curvature  
DIRECT AND INVERSE OBSTACLE SCATTERING PROBLEMS IN A PIECEWISE HOMOGENEOUS MEDIUM 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2010, 卷号: 70, 期号: 8, 页码: 3105-3120
Authors:  Liu, Xiaodong;  Zhang, Bo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
uniqueness  piecewise homogeneous medium  acoustic  Holmgren's uniqueness theorem  inverse scattering  
An overview of representation theorems for static risk measures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 7, 页码: 1412-1422
Authors:  Song YongSheng;  Yan JiaAn
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Choquet integral  (concave) distortion  law-invariant  risk measure  stochastic orders  
Arbitrary Decay Rate for Euler-Bernoulli Beam by Backstepping Boundary Feedback 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2009, 卷号: 54, 期号: 5, 页码: 1134-1140
Authors:  Smyshlyaev, Andrey;  Guo, Bao-Zhu;  Krstic, Miroslav
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Backstepping  boundary control  distributed parameter systems  Euler-Bernoulli beam  Riesz basis  
Brauer-Manin obstruction for integral points of homogeneous spaces and representation by integral quadratic forms 期刊论文
COMPOSITIO MATHEMATICA, 2009, 卷号: 145, 期号: 2, 页码: 309-363
Authors:  Colliot-Thelene, Jean-Louis;  Xu, Fei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
integral quadratic forms  integral points  Hasse principle  Brauer-Manin obstruction  spinor exceptions  homogeneous spaces of linear algebraic groups  Galois colloniology